MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556581
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter address 1 is (b)(6) reported here as address exceeded character limit for designated field.Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.Imdrf impact code f08 captures the reportable event of prolonged hospitalization.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagwire was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the jagwire was reported as defective.The procedure was not completed due to this event.It was reported that the patient hospitalization was prolonged.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24248822
Report Number3005099803-2026-00392
Device Sequence Number18634465
Product Code OCY
UDI-Device Identifier08714729339151
UDI-Public(01)08714729339151(17)271004(10)34997815
Combination Product (Y/N)N
Initial Reporter CountryMO
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556581
Device Catalogue Number5658
Device Lot Number0034997815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date02/03/2026
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown